# SDR DHLA7812009512

- Difficulty date: March 6, 2009
- Submitted: March 21, 2009
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 61,533 hours, 34,795 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPT AT BS 600 BETWEEN 227L AN 28L FRAME SHEAR TIE WITH CORRODED.  REPAIRED FRAME SHEAR TIE SECTION IAW SRM 53-10-4 FIG 11.  REPLACED INTERCOSTAL IAW SRM 51-10-1 PARA 7A.
